# SDR AALA202503107494

- Difficulty date: February 22, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 35,083 hours, 15,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y23
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD COMPARTMENT AFT BULKHEAD LOWER LOBE SUPPORT ANGLE AT STA 500I, LBL 26. REPLACED ANGLE PER AARD 51-00-05-1.
